# SDR UALA2010060101869

- Difficulty date: May 30, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 39,563 hours, 10,707 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582213
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHT INOP (SEAT MOUNTED) FROM SEAT 12AB-17AB.  REPLACED BATTERY PACK ASSY. OPS CHECKED OK ABOVE SEAT MOUNTED LIGHT ASSY.
